# SDR SWAA2024121060841

- Difficulty date: November 17, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS 887 BETWEEN S-25R TO S-25L AFT CARGO COMPARTMENT 2024-715124<[01] REPLACED STRAP LOCATED BS 887 BETWEEN STRINGER 25R TO STRINGER 25L AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-10-02 ITEM 9; AND BOEING 737-700 DWG 146A940Q SHEET 12 REV A. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP. REPLACED STRAP LOCATED BS 887 BETWEEN STRINGER 25R TO STRINGER 25L AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-10-02 ITEM 9; AND BOEING 737-700 DWG 146A9401 SHEET 12 REV A. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] CORRECTED STEP. REPLACED STRAP LOCATED BS 887 BETWEEN STRINGER 25R TO STRINGER 25L AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-10-02 ITEM 9; AND BOEING 737-700 DWG 146A9401 SHEET 12 REV A. SEE INDIVIDUAL SIGN-OFF BELOW.
